JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON v-MAROT MORI RINGS AND C-RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON v-MAROT MORI RINGS AND C-RINGS
Geroldinger, Alfred; Ramacher, Sebastian; Reinhart, Andreas;
  PDF(new window)
 Abstract
C-domains are defined via class semigroups, and every C-domain is a Mori domain with nonzero conductor whose complete integral closure is a Krull domain with finite class group. In order to extend the concept of C-domains to rings with zero divisors, we study v-Marot rings as generalizations of ordinary Marot rings and investigate their theory of regular divisorial ideals. Based on this we establish a generalization of a result well-known for integral domains. Let R be a v-Marot Mori ring, its complete integral closure, and suppose that the conductor f = (R : ) is regular. If the residue class ring R/f and the class group C() are both finite, then R is a C-ring. Moreover, we study both v-Marot rings and C-rings under various ring extensions.
 Keywords
Marot rings;Mori rings;Krull rings;Krull monoids;C-rings;C-monoids;
 Language
English
 Cited by
1.
Arithmetic of seminormal weakly Krull monoids and domains, Journal of Algebra, 2015, 444, 201  crossref(new windwow)
 References
1.
D. D. Anderson, A. G. Agargun, and S. Valdes-Leon, Factorization in commutative rings with zero divisors. III, Rocky Mountain J. Math. 31 (2001), no. 1, 1-21. crossref(new window)

2.
D. D. Anderson and S. Chun, Irreducible elements in commutative rings with zerodivisors, Houston J. Math. 37 (2011), no. 3, 741-744.

3.
D. D. Anderson and R. Markanda, Unique factorization rings with zero divisors, Houston J. Math. 11 (1985), no. 1, 15-30.

4.
D. D. Anderson and R. Markanda, Corrigendum: "Unique factorization rings with zero divisors", Houston J. Math. 11 (1985), no. 3, 423-426.

5.
D. D. Anderson and S. Valdes-Leon, Factorization in commutative rings with zero divisors, Rocky Mountain J. Math. 26 (1996), no. 2, 439-480. crossref(new window)

6.
D. D. Anderson and S. Valdes-Leon, Factorization in commutative rings with zero divisors. II, Factorization in integral domains (Iowa City, IA, 1996), 197-219, Lecture Notes in Pure and Appl. Math., 189, Dekker, New York, 1997.

7.
G. W. Chang, Characterizations of a Krull ring R[X], Bull. Korean Math. Soc. 38 (2001), no. 3, 543-549.

8.
G. W. Chang, Eakin-Nagata theorem for commutative rings whose regular ideals are finitely generated, Korean J. Math. 18 (2010), 271-275.

9.
G. W. Chang and B. G. Kang, Integral closure of a ring whose regular ideals are finitely generated, J. Algebra 251 (2002), no. 2, 529-537. crossref(new window)

10.
G. W. Chang and D. Smertnig, Factorization in the self-idealization of a PID, Boll. Unione Mat. Ital. (9) 6 (2013), no. 2, 363-377.

11.
S. Chun, D. D. Anderson, and S. Valdez-Leon, Reduced factorizations in commutative rings with zero divisors, Comm. Algebra 39 (2011), no. 5, 1583-1594. crossref(new window)

12.
A. Foroutan and A. Geroldinger, Monotone chains of factorizations in C-monoids, Arithmetical properties of commutative rings and monoids, 99-113, Lect. Notes Pure Appl. Math., 241, Chapman & Hall/CRC, Boca Raton, FL, 2005.

13.
A. Foroutan and W. Hassler, Factorization of powers in C-monoids, J. Algebra 304 (2006), no. 2, 755-781. crossref(new window)

14.
R. M. Fossum, The Divisor Class Group of a Krull Domain, Springer, 1973.

15.
C. Frei and S. Frisch, Non-unique factorization of polynomials over residue class rings of the integers, Comm. Algebra 39 (2011), no. 4, 1482-1490. crossref(new window)

16.
W. Gao and A. Geroldinger, On products of k atoms, Monatsh. Math. 156 (2009), no. 2, 141-157. crossref(new window)

17.
A. Geroldinger, Additive group theory and non-unique factorizations, Combinatorial number theory and additive group theory, 1-86, Adv. Courses Math. CRM Barcelona, Birkhuser Verlag, Basel, 2009.

18.
A. Geroldinger and F. Halter-Koch, Non-Unique Factorizations, Algebraic, Combina-torial and Analytic Theory, Pure and Applied Mathematics, vol. 278, Chapman & Hall/CRC, 2006.

19.
S. Glaz, Controlling the zero divisors of a commutative ring, Commutative ring theory and applications (Fez, 2001), 191-212, Lecture Notes in Pure and Appl. Math., 231, Dekker, New York, 2003.

20.
F. Halter-Koch, A characterization of Krull rings with zero divisors, Arch. Math. (Brno) 29 (1993), no. 1-2, 119-122.

21.
F. Halter-Koch, Ideal Systems, Monographs and Textbooks in Pure and Applied Mathematics, 211. Marcel Dekker, Inc., New York, 1998.

22.
F. Halter-Koch, Weak module systems and applications: a multiplicative theory of integral elements and the Marot property, Commutative ring theory and applications (Fez, 2001), 213-231, Lecture Notes in Pure and Appl. Math., 231, Dekker, New York, 2003.

23.
F. Halter-Koch, Multiplicative ideal theory in the context of commutative monoids, Commuta-tive Algebra: Noetherian and Non-Noetherian Perspectives (M. Fontana, S.-E. Kabbaj, B. Olberding, and I. Swanson, eds.), pp. 203-231, Springer, 2011.

24.
J. A. Huckaba, Commutative rings with zero divisors, Pure and Applied Mathematics, vol. 117, Marcel Dekker, 1988.

25.
B. G. Kang, A characterizations of Krull rings with zero divisors, J. Pure Appl. Algebra 72 (1991), no. 1, 33-38. crossref(new window)

26.
B. G. Kang, Integral closure of rings with zero-divisors, J. Algebra 162 (1993), no. 2, 317-323. crossref(new window)

27.
B. G. Kang, Characterizations of Krull rings with zero divisors, J. Pure Appl. Algebra 146 (2000), no. 3, 283-290. crossref(new window)

28.
R. E. Kennedy, Krull rings, Pacific J. Math. 89 (1980), no. 1, 131-136. crossref(new window)

29.
T. G. Lucas, The Mori property in rings with zero divisors, Rings, modules, algebras, and abelian groups, 379-400, Lecture Notes in Pure and Appl. Math., 236, Dekker, New York, 2004.

30.
T. G. Lucas, Krull rings, Prufer v-multiplication rings and the ring of finite fractions, Rocky Mountain J. Math. 35 (2005), no. 4, 1251-1325. crossref(new window)

31.
T. G. Lucas, The Mori property in rings with zero divisors. II, Rocky Mountain J. Math. 37 (2007), no. 4, 1195-1228. crossref(new window)

32.
C. P. Mooney, Generalized factorization in commutative rings with zero-divisors, Houston J. Math., to appear.

33.
E. Osmanagic, On an approximation theorem for Krull rings with zero divisors, Comm. Algebra 27 (1999), no. 8, 3647-3657. crossref(new window)

34.
D. Portelli and W. Spangher, Krull rings with zero divisors, Comm. Algebra 16 (1983), no. 16, 1817-1851.

35.
A. Reinhart, On integral domains that are C-monoids, Houston J. Math. 39 (2013), no. 4, 1095-1116.

36.
W. A. Schmid, Characterization of class groups of Krull monoids via their systems of sets of lengths: a status report, Number Theory and Applications: Proceedings of the International Conferences on Number Theory and Cryptography (S. D. Adhikari and B. Ramakrishnan, eds.), pp. 189-212, Hindustan Book Agency, 2009.